Volume 7, Issue 2
Preface

DOI:

J. Comp. Math., 7 (1989), pp.98-99

Published online: 1989-07

Preview Full PDF 119 1893
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-98, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {98--99}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10211.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 2 SP - 98 EP - 99 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10211.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 7 (2). 98-99. doi:
Copy to clipboard
The citation has been copied to your clipboard